Can i have some feed back please from you all who take Requip XL .
Been on 8mg for some time don't sleep at all well approx 4hr per night,but feel very stiff and rigid tires on waking.
Wondered if i would be better taking Requip in the morning instead of evening.
Appreciate reply's ASAP
My [u]personal belief[/u] is that it is best taken in 3 roughly equally spaced out doses. Seemingly the AUC (area under the curve - time x availabilty) is considerably increased if taken with a fatty meal. Ropinerole and chips anyone?
Best wishes and let me know how you get on changing the time.
I often get funny looks from doctors, researchers et al when I tell them that I'm not taking a single dose per day.
I dont think I have noticed a particular advantage to taking it at a particular time of day.
I take 14 mg of Requip XL anytime between 06.00 and 09.30 each day and it usually makes my head spin about 15-20 mins. Later, so I don't drive until this period is over.
I do sometimes feel sleepy after lunch, but so do Lions, and I'm putting this down to getting older, not turning into s big cat, but I sometimes get tired mid evening, but this could be boredom, so I try and keep my mind alert to get through it.
The Requip however does not last 24 hrs, and my walking and balance problems get worse in the evening.
Following my last visit to the PD nurse, I gradually moved my tablet taking towards the late evening, as I was also having sleep problems, but I soon moved it back to the morning, as it didn't help me sleep better, but what it did do was to make everything else worse.
Each to their own I guess, but it is worth talking to the pro's about it until they get thedose and timing right.
Good luck, know what your going thru.
it varies a lot for different people - if its working for you statistics are irrelevant.
just started on ropinerole on 16mg a day,normally take it one hour before my shift starts this seems enough to get through 8 hr shift without too many probs ,long may it continue
4mg ropinerole have tried both day and night, morning works for me but need a snooze at some point. I think its best to trial different times as we are all so different, maybe chat with your pd nurse about your plans first though.
It seems a very high dose to begin on...is it the slow release version? Did you not build up slowly over time to 16mg?
The licensed maximum is 24 mg a day and it usually takes some years to get there....do take care in watching out for side effects such as obsessive/ compulsive behaviour.
My PD nurse prescribed them for me but what I really needed was something to keep me sleep so they did not help me. People use them for jet lag to persuade their bodies into a new time zone
Are you sure you are posting about Requip?
This sounds as if it is about Melatonin...
yes these are slow release tablets,i built up to this dose over period of months ,took 16mg to stop symptoms mainly tremors,only problem ive had with dosage is night time hallucinations which occur randomly,getting used to the weird things im seeing but makes getting to sleep hard work,parkinsons is a disease that just keeps giving oh and my golf swing has gone to pot ,ah well life goes on
Hi Divine R,
I may be wrong as I can only say how I feel about ropinerole , feel lousy when on equinox brand but much better on Requip both XL so only take one tablet a day. I dont know if you can try a different brand or if taking them throughout the day could you try xl or otherway around.
I personally think if you can tolerate ropinerole thats a great sign , lots cañnot obsessive behaviours or nausea too bad etc.
I always think best to avoid levopda as long as poss. please consider you may be having a difficult phase I can be bright as a button even energetic for weeks then a slump, then WHOAH! back in the game. If yours is a slump remembering parky up and down by the hr, day week etc and you are worrying about progression, the mix up with your meds you are going to be stressed out. Stress = feeling lethargic , poorly for us Parky folks. give it time , you will know if its helping or not, yes listen to the nurse she wants to make you feèl the best you can, but she isnt you. Give it time to work settle in your system , who knows you may get back to 4mg. I think it is time for a Zombie cocktail. You are from the posts I read doing really well excercising, eating healthier and allowing your body to rest. I am trying mindfullness/meditation thought it was a gimmick but maybe our minds need a rest as well, as the saying goes "my head is no longer a shed"
P.s spelt meds wrong?